Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Flutters in stomach, no periods. Spotting after stopping birth control shot. Negative pregnancy test. What is this?

i have been feeling flutters in my stomach, like a baby moving. have not had my period since dec 2010 due to being pregnant and then on the shot. ive been off the shot since may 2012 and in aug i started spotting reandomly here and there for a day or two at a time. ive taken pregnancy tests but they were negitive...what is this im feeling? ps i have regular BM and no gas
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Infectious Diseases Specialist 's  Response
Hi,
Welcome to HCM.
Missing periods for three consecutive cycles in a woman who was previously menstruating is called amenorrhea. There are many reasons for this. Most common is hormonal imbalance, prolonged illness, and increased stress. In your case I am suspecting hormonal imbalance as the cause.
I suggest a detailed examination by a gynecologist to rule out causes. I also suggest testing of Thyroid hormone levels.
If hormonal levels are imbalanced it can be very easily treated.
Thanks.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor